M. Aslam Chaudhry, Asghar Qadir, "Fourier transform and distributional representation of the gamma function leading to some new identities", International Journal of Mathematics and Mathematical Sciences, vol. 2004, Article ID 912542, 6 pages, 2004. https://doi.org/10.1155/S016117120430743X
Fourier transform and distributional representation of the gamma function leading to some new identities
We present a Fourier transform representation of the gamma functions, which leads naturally to a distributional representation for them. Both of these representations lead to new identities for the integrals of gamma functions multiplied by other functions, which are also presented here.
Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.